# SDR DALA2022041302584

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: String
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 CORROSION PROFILE LOC.BTW FR 12 TO FR 16 AT LEVEL OF STR 23R AT FWD GALLEY AREA. CORRECTIVE ACTION: R/R PER A320 SRM 51-72-11 AND 51-42-11. OK FOR SERVICE. (2193411)
